Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 575939, 11 pages
http://dx.doi.org/10.1155/2009/575939
Research Article

On the Almost Periodic Solutions of Differential Equations on Hilbert Spaces

Department of Mathematics, Western Kentucky University, Bowling Green, KY 42101, USA

Received 18 January 2009; Accepted 13 April 2009

Academic Editor: Toka Diagana

Copyright © 2009 Nguyen Thanh Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Arendt and C. J. K. Batty, “Almost periodic solutions of first- and second-order Cauchy problems,” Journal of Differential Equations, vol. 137, no. 2, pp. 363–383, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge University Press, Cambridge, UK, 1982. View at Zentralblatt MATH · View at MathSciNet
  3. S. Murakami, T. Naito, and N. Van Minh, “Evolution semigroups and sums of commuting operators: a new approach to the admissibility theory of function spaces,” Journal of Differential Equations, vol. 164, no. 2, pp. 240–285, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Q. Phong, “A new proof and generalizations of Gearhart's theorem,” Proceedings of the American Mathematical Society, vol. 135, no. 7, pp. 2065–2072, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. M. Ruess and V. Q. Phong, “Asymptotically almost periodic solutions of evolution equations in Banach spaces,” Journal of Differential Equations, vol. 122, no. 2, pp. 282–301, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, vol. 18 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 1978. View at Zentralblatt MATH · View at MathSciNet
  7. W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, vol. 96 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 2001. View at Zentralblatt MATH · View at MathSciNet
  8. J. Prüss, “On the spectrum of C0-semigroups,” Transactions of the American Mathematical Society, vol. 284, no. 2, pp. 847–857, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Nagel and E. Sinestrari, “Inhomogeneous Volterra integrodifferential equations for Hille-Yosida operators,” in Functional Analysis (Essen, 1991), K. D. Bierstedt, A. Pietsch, W. M. Ruess, and D. Vogt, Eds., vol. 150 of Lecture Notes in Pure and Applied Mathematics, pp. 51–70, Marcel Dekker, New York, NY, USA, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet